# SDR ABXA9700749

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45728
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 49164501
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND MLG INBOARD DOOR HINGE AFT LUG CRACKED.  REPLACED MLG DOOR HINGE HALF IAW DC9 SRM 51-30-1.
